| Model Number |
QWS |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Following a software update, the device was not rebooted.Once rebooted, the user has confirmed there have been no further problems.
Event or Problem Description
User reported that although bubble safety was engaged from pump manager, the bubble detection was actually not engaged.There was no patient harm; however, the event could result in patient harm if it were to recur.